# SDR 29EA20160406001

- Difficulty date: April 3, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N280EA
- Make and model: Boeing 737-800
- Aircraft serial: 33982
- Aircraft time: 26,974 hours, 12,140 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 3733
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER FAILS TO TRIM NOSE UP & NOSE DOWN.  TROUBLESHOOT STAB TRIM MOTOR IAW FIM 27-41 TASK 802 & 803.  FOUND FAULTY STAB TRIM MOTOR.  REMOVED STAB TRIM MOTOR.  INSTALLED SERVICEABLE STAB TRIM MOTOR TAKEN FROM ACFT N276EA.  PERFORMED OPERATIONS CHECK OF STAB TRIM MOTOR.  OPERATIONS CHECKED NORMAL IAW AMM 27-41-71.  GOOD FOR SERVICE.
